# SDR SWAA2014091632036

- Difficulty date: September 2, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4500
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER UPPER SURFACE DELAMINATED.  REPAIRED NR 5 SPOILER IAW SRM.
